MathSciNet Relay Station
MathSciNet bibliographic data
MR1987375 (2004d:46039) 46E35 (26D10 35J20 52A40)
Lutwak, Erwin; Yang, Deane; Zhang, Gaoyong Sharp affine $L\sb p$ Sobolev inequalities. J. Differential Geom. 62 (2002), no. 1, 17–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement